# SDR CNMA20111027042

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N558AX
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 50,943 hours, 14,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK PLATE BETWEEN STA 1681 TO 1720 LBL 51.50 TO RBL 51.50 HAS AREA OF CORROSION. REPAIRED AS REQUIRED CUT OUT DAMAGED AREA FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-60-51, FIG 201 TREATED AND PRIMED AREA IN LIMITS.
